Amicold Plus Oral Suspension
Amicold Plus Oral Suspension
Welcome to the information page for Amicold Plus Oral Suspension, brought to you by Amon Biotech. This product contains the active ingredient Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml) and is indicated for Common cold,Treatment of Dry cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

- MRP: ₹ 60
- Packing: 60.0 ml in 1 bottle
- Salt Combination: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
- Brand: Amon Biotech
- Uses: Common cold,Treatment of Dry cough
Description
- Amicold Plus Oral Suspension is used in the treatment of common cold and cough associated with fever in children
- It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing
- Amicold Plus Oral Suspension may be given to your child with or without food
- Give it in a dose and duration as advised by the doctor
- The dose and duration of the treatment will depend on your child’s condition and how they respond to the medicine
- Continue to administer the medicine for as long as the doctor has recommended.
- The most common side effects are nausea, vomiting, and headache
- Most of these are temporary and usually resolve with time
- Contact the doctor straight away if you are at all concerned about any of these side effects experienced by the child
- This medicine can also cause sleepiness, so do not let your child do anything that requires mental focus until you know how this medicine affects them.
- It is beneficial to have plenty of fluids while taking Amicold Plus Oral Suspension
- Before giving the medicine to your child, let your doctor know if they have any kidney or liver diseases so that your doctor can prescribe a suitable dose for the child.
Cautions
Liver: | SAFE IF PRESCRIBED: Amicold Plus Oral Suspension is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Amicold Plus Oral Suspension may not be needed in these patients. Please consult your doctor. | |
Kidney: | UNSAFE: Amicold Plus Oral Suspension is probably unsafe to use in patients with kidney disease and should be avoided. Please consult your doctor. | |
Driving: | UNSAFE: Amicold Plus Oral Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur. | |
Breast feeding: | CONSULT YOUR DOCTOR: Information regarding the use of Amicold Plus Oral Suspension during breastfeeding is not available. Please consult your doctor. | |
Pregnency: | UNSAFE: Amicold Plus Oral Suspension is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby. | |
Alcohol: | UNSAFE: It is unsafe to consume alcohol with Amicold Plus Oral Suspension. | |
Drug Action: | N/A | |
Therapeutic class: | RESPIRATORY | |
Habit Forming: | No | |
Chemical Class: | N/A |
Uses
Uses of Amicold Plus Oral Suspension
- In Common cold Amicold Plus Oral Suspension effectively relieves symptoms associated with common cold in children, such as fever, blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
- It helps loosen thick mucus, making it easier to cough out
- It also shrinks the blood vessels and provides rapid relief that lasts for several hours
- These actions make breathing easier
- Amicold Plus Oral Suspension usually starts working within a few minutes, and the effects can last up to several hours
- In Treatment of Dry cough A dry cough, also known as non-productive cough, is a cough where no phlegm or mucus is produced
- This is irritating, usually associated with a tickly throat and may be caused due to cold, flu, allergies or throat irritants
- Amicold Plus Oral Suspension suppresses dry, hacking coughs
- It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation
- This medicine can provide a quick relief and the effects can last up to several hours.
Missed Doses
If you miss a dose of Amicold Plus Oral Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.FAQs
Frequestly asked Questions
Side Effects
Common and Known Side effects of Amicold Plus Oral Suspension
- Palpitations
- Tachycardia
- Dizziness
- Fear
- Restlessness
- Weakness
- Discomfort when urinating
- Insomnia (difficulty in sleeping)
- Nausea
- Convulsion
- Anxiety
- Tremors
- Headache
- Hallucination
Reviews
Alternate Medicines
Nozy-DS Oral Suspension
MRP: ₹ 66
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Olamic Healthcare
Noltop Syrup
MRP: ₹ 55
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Wellmark Lifesciences Private Limited
Vercold-P DS Oral Suspension
MRP: ₹ 70
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Verrmont Healthcare Pvt Ltd
Mucosnee-DS Oral Suspension Orange
MRP: ₹ 72
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Menida Healthcare
Synobirk Oral Suspension
MRP: ₹ 69.9
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Abrik Remedies Private Limited
Allerwar Cold DS Oral Suspension Strawberry
MRP: ₹ 55
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Topmed Pharmaceuticals Pvt Ltd
Benycold-DS Syrup
MRP: ₹ 69
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Medikem Pharmaceuticals
Senacold P Syrup
MRP: ₹ 69
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Senate Laboratories
Pcan Forte Syrup
MRP: ₹ 45
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Ascent Therapeuticals
Metcold-DS Oral Suspension
MRP: ₹ 45
Packing: 60.0 ml in 1 bottle
Salts: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Brand: Medishri Healthcare
Add your review